# SDR ASOA20130808144

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 32,787 hours, 31,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION, THE RT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 78 BELOW STR 5R.  MC REMOVED THE DAMAGE, AND PERFORMED A FREEZE PLUG REPAIR ISE APPROVED ETD2013-145-027513, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
